Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Author is "Quincampoix, Marc"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.


Li, Xiaoxi, Quincampoix, Marc and Renault, Jérôme (2016) Limit Value for Optimal Control with general means. Discrete and Continuous Dynamical Systems, 36 (4). pp. 2113-2132.

Buckdahn, R., Quincampoix, Marc and Renault, Jérôme (2015) On Representation Formulas for Long Run Averaging Optimal Control Problem. Journal of Differential Equations, 259. pp. 5554-5581.

Quincampoix, Marc and Renault, Jérôme (2011) On the existence of a limit value in some non expansive optimal control problems. SIAM Journal on Control and Optimization (SICON), 49 (n°5). pp. 2118-2132.

This list was generated on Sun Jun 7 12:33:31 2020 CEST.